Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 20, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Dec 28, 2013, 10:11 AM MST for 6 counties in Nebraska. It took effect at Dec 28, 2013, 12:00 PM MST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2013, 10:11 AM MST (17:11 UTC)
- In effect from
- Dec 28, 2013, 12:00 PM MST
- Expired
- Dec 28, 2013, 4:57 PM MST
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 124 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 5.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2754 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
820 WWUS75 KCYS 281711 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1011 AM MST SAT DEC 28 2013 ...WIND ADVISORY IN EFFECT FOR THE SOUTHERN PANHANDLE THROUGH 5 PM TODAY... .A COLD FRONT WILL MOVE THROUGH THE AREA EARLY THIS AFTERNOON WITH WINDS SHIFT TO THE NORTH AND NORTHWEST AND INCREASING IN INTENSITY. THESE WINDS COULD POSE HAZARDS TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON EAST TO WEST FACING HIGHWAYS. NEZ019>021-054-055-290000- /O.NEW.KCYS.WI.Y.0020.131228T1900Z-131229T0000Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 1011 AM MST SAT DEC 28 2013 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...NOON TO 5 PM TODAY * WINDS...NORTH TO NORTHWEST AT 25 TO 35 MPH GUSTING TO 50 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. DRIVERS OF LIGHT WEIGHT AND HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULTY IN CONTROLLING THEIR VEHICLES...ESPECIALLY ON EAST TO WEST FACING HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
707 WWUS75 KCYS 281954 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1254 PM MST SAT DEC 28 2013 ...WIND ADVISORY IN EFFECT FOR THE NEBRASKA PANHANDLE THROUGH 5 PM TODAY... .A COLD FRONT HAS MOVED THROUGH THE AREA EARLY THIS AFTERNOON WITH NORTH TO NORTHWEST WINDS CONTINUING TO INTENSIFY. THESE WINDS COULD POSE HAZARDS TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON EAST TO WEST FACING HIGHWAYS. NEZ095-096-290000- /O.EXA.KCYS.WI.Y.0020.000000T0000Z-131229T0000Z/ NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...HARRISON...AGATE 1254 PM MST SAT DEC 28 2013 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...THROUGH 5 PM TODAY * WINDS...NORTH TO NORTHWEST AT 25 TO 35 MPH GUSTING TO 50 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. DRIVERS OF LIGHT WEIGHT AND HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULTY IN CONTROLLING THEIR VEHICLES...ESPECIALLY ON EAST TO WEST FACING HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ019>021-054-055-290000- /O.CON.KCYS.WI.Y.0020.000000T0000Z-131229T0000Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 1254 PM MST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...THROUGH 5 PM TODAY * WINDS...NORTH TO NORTHWEST AT 25 TO 35 MPH GUSTING TO 50 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. DRIVERS OF LIGHT WEIGHT AND HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULTY IN CONTROLLING THEIR VEHICLES...ESPECIALLY ON EAST TO WEST FACING HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
795 WWUS75 KCYS 282022 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 122 PM MST SAT DEC 28 2013 ...WIND ADVISORY IN EFFECT FOR THE NEBRASKA PANHANDLE THROUGH 5 PM TODAY... ...HIGH WIND WATCH FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING SUNDAY NIGHT THROUGH MONDAY... .A COLD FRONT HAS MOVED THROUGH THE AREA EARLY THIS AFTERNOON WITH NORTH TO NORTHWEST WINDS CONTINUING TO INTENSIFY. THESE WINDS COULD POSE HAZARDS TO HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON EAST TO WEST FACING HIGHWAYS. A MORE PROLONGED STRONG WIND EVENT LOOKS TO BE TAKING SHAPE ACROSS SOUTHEAST WYOMING BEGINNING SUNDAY NIGHT AND POSSIBLY PERSISTING INTO WEDNESDAY MORNING. HIGH WIND WATCHES HAVE BEEN POSTED FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING FROM SUNDAY NIGHT INTO MONDAY MORNING. WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. AFTER A BRIEF LULL MONDAY AFTERNOON...A MORE WIDESPREAD AND STRONGER WIND EVENT LOOKS TO IMPACT SOUTHEAST WYOMING MONDAY NIGHT...POSSIBLY PERSISTING INTO WEDNESDAY MORNING. NEZ019>021-054-055-095-096-290000- /O.CON.KCYS.WI.Y.0020.000000T0000Z-131229T0000Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-NORTH SIOUX- SOUTH SIOUX- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...HARRISON...AGATE 122 PM MST SAT DEC 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...THROUGH 5 PM TODAY * WINDS...NORTH TO NORTHWEST AT 25 TO 35 MPH GUSTING TO 50 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. DRIVERS OF LIGHT WEIGHT AND HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULTY IN CONTROLLING THEIR VEHICLES...ESPECIALLY ON EAST TO WEST FACING HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WYZ106-110-116-117-290830- /O.NEW.KCYS.HW.A.0025.131230T0600Z-131230T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 122 PM MST SAT DEC 28 2013 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. * TIMING...LATE SUNDAY NIGHT THROUGH LATE MONDAY MORNING. * WINDS...WEST TO NORTHWEST AT 35 TO 45 MPH SUSTAINED WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...MAINLY TO TRANSPORTATION. LIGHT WEIGHT AND HIGH PROFILE VEHICLES MAY BE IMPACTED BY STRONG CROSS WINDS NEAR ARLINGTON...BORDEAUX AND THE INTERSTATE 80 SUMMIT BETWEEN CHEYENNE AND LARAMIE. BLOW OFFS OR BLOW OVERS OF THESE VEHICLES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
099 WWUS75 KCYS 282357 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 457 PM MST SAT DEC 28 2013 ...HIGH WIND WATCH FOR WIND PRONE AREAS OF SOUTHEAST WYOMING LATE SUNDAY NIGHT THROUGH MONDAY MORNING... .A MORE PROLONGED STRONG WIND EVENT LOOKS TO BE TAKING SHAPE ACROSS SOUTHEAST WYOMING BEGINNING SUNDAY NIGHT AND POSSIBLY PERSISTING INTO WEDNESDAY MORNING. HIGH WIND WATCHES HAVE BEEN POSTED FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING FROM SUNDAY NIGHT INTO MONDAY MORNING. WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. AFTER A BRIEF LULL IN WINDS MONDAY AFTERNOON...A MORE WIDESPREAD AND STRONGER WIND EVENT LOOKS TO IMPACT SOUTHEAST WYOMING MONDAY NIGHT...POSSIBLY PERSISTING INTO WEDNESDAY MORNING. NEZ019>021-054-055-095-096-290100- /O.CAN.KCYS.WI.Y.0020.000000T0000Z-131229T0000Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-NORTH SIOUX- SOUTH SIOUX- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...HARRISON...AGATE 457 PM MST SAT DEC 28 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND ADVISORY. NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH EARLY THIS EVENING...WITH WINDS THEN GRADUALLY DECREASING IN SPEED. $$ WYZ106-110-116-117-291200- /O.CON.KCYS.HW.A.0025.131230T0600Z-131230T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 457 PM MST SAT DEC 28 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. * TIMING...LATE SUNDAY NIGHT THROUGH LATE MONDAY MORNING. * WINDS...WEST TO NORTHWEST AT 35 TO 45 MPH SUSTAINED WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...MAINLY TO TRANSPORTATION. LIGHT WEIGHT AND HIGH PROFILE VEHICLES MAY BE IMPACTED BY STRONG CROSS WINDS NEAR ARLINGTON...BORDEAUX AND THE INTERSTATE 80 SUMMIT BETWEEN CHEYENNE AND LARAMIE. BLOW OFFS OR BLOW OVERS OF THESE VEHICLES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RUBIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Dec 28, 3:17 AM MST, 6 hours 54 minutes earlier.
Area forecast discussion, Dec 28, 3:17 AM MST, 6 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 317 AM MST SAT DEC 28 2013 .SHORT TERM...(TODAY THROUGH SUNDAY NIGHT) ISSUED AT 316 AM MST SAT DEC 28 2013 MAIN WEATHER ACTIVITY WILL BE THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT...CURRENTLY ACROSS MONTANA...SWEEPS SOUTH ACROSS THE CWA LATE THIS MORNING AND AFTERNOON. MAX TEMPS TODAY TRICKY AS TEMPS WILL FALL BEHIND THE FRONT SO MANY AREAS WILL HAVE MORNING HIGHS. GUSTY NORTH WINDS WILL OCCUR BEHIND THE FRONT THIS AFTERNOON AND MAY FLIRT WITH WIND ADVISORY LEVELS OVER MAINLY THE SOUTHERN PANHANDLE. HAVE OPTED NOT TO ISSUE A HIGHLIGHT DUE TO THE MARGINAL AND SHORT-TERM DURATION OF THESE WINDS. OTHERWISE SOME LIGHT SNOW SHOULD DEVELOP BEHIND THE FRONT THIS AFTERNOON BUT AREA SHOULD BE RATHER SMALL THUS AMOUNT EXPECTED TO BE GENERALLY UNDER AN INCH...MAINLY CLOSE TO THE MTNS WHERE UPSLOPE MAY ENHANCE SNOW A BIT. SNOW WILL MOVE OUT FAIRLY FAST FROM NORTH TO SOUTH LATE THIS AFTERNOON AND EVENING WITH MUCH COLDER AIR BUILDING IN. COOL AND MAINLY DRY WEATHER ACROSS THE CWA SUNDAY AS CORE OF COLDER AIR DROPS SE INTO THE CENTRAL PLAINS WITH RETURN FLOW SETTING UP OVER THE CWA. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 316 AM MST SAT DEC 28 2013 THE RIDGE ALOFT WILL REMAIN ALONG THE WEST COAST THROUGH THURSDAY BEFORE SHIFTING EAST. NORTHWEST FLOW ALOFT WILL BE OVER THE REGION DURING THAT TIME. THE MORE SIGNIFICANT OF THE SHORTWAVE TROUGHS WITHIN THAT FLOW WILL MOVE OVER THE CWA LATE TUESDAY NIGHT AND WEDNESDAY MORNING. THEN ADDITIONAL LIFT WILL BE PROVIDED BY THE 300 MB JET AND CHANNELED VORTICITY THROUGH WEDNESDAY EVENING. HEIGHTS ALOFT RISE FOR WEDNESDAT NIGHT THROUGH THURSDAY NIGHT AND THEN MODELS DIFFER. THE GFS MOVES A SHORTWAVE TROUGH ACROSS THE REGION LATE THURSDAY NIGHT AND FRIDAY MORNING AND A MORE SIGNIFICANT TROUGH FOR FRIDAY NIGHT AND SATURDAY MORNING. MEANWHILE...THE ECMWF DOES NOT MOVE THAT SHORTWAVE TROUGH ACROSS THE ROCKIES UNTIL LATER. A SHALLOW FRONT WILL BACK SLOWLY OVER THE EAST PART OF THE CWA TUESDAY AND WILL BE ALONG THE LARAMIE RANGE TUESDAY NIGHT AND WEDNESDAY. THE SURFACE FORCING TO THE EAST OF THE BOUNDARY AS WELL AS LIFT PROVIDED BY THE SHORTWAVE TROUGH AND 300 MB JET WILL PRODUCE SOME LIGHT SNOW OR FLURRIES OVER THE CWA TUESDAY NIGHT AND WEDNESDAY. THE MORE WIDESPREAD SNOW WILL BE OVER THE NORTHEAST THIRD OF THE CWA DURING THAT TIME...WHERE MOISTURE WILL BE MORE FAVORABLE. OUTSIDE OF THAT AREA...LOW LEVEL MOISTURE WILL BE LESS. ANY SNOWFALL WILL BE LIGHT...WITH SMALL ACCUMULATIONS POSSIBLE OVER THE NORTHEAST THIRD OF THE CWA. TO THE WEST OF THE FRONT... WESTERLY WINDS WILL GUST AS HIGH AS 45 MPH...ESPECCIALLY MONDAY THROUGH TUESDAY. TEMPERATURES WILL RECOVER SOME ON MONDAY AND THEN RETURN TO ABOVE NORMAL ON TUESDAY. A SURFACE TROUGH WILL DEVELOP OVER EASTERN WYOMING BY THURSDAY AFTERNOON AND THEN MOVE SLOWLY EAST THROUGH FRIDAY. WINDS WILL LIKELY BECOME STRONG AGAIN IN AREAS ALONG AND WEST OF THE LARAMIE RANGE THURSDAY NIGHT AND FRIDAY MORNING. MODELS MOVE A COLD FRONT ACROSS THE CWA FRIDAY NIGHT WITH LIGHT QPF BEING GENERATED FRIDAY NIGHT AND NEXT SATURDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 316 AM MST SAT DEC 28 2013 VFR INITIALLY OVER ALL TERMINALS THIS MORNING. A COLD FRONT WILL SWEEP SOUTH ACROSS THE REGION LATE THIS MORNING AND AFTERNOON BRINGING GUSTY NORTH WINDS BEHIND IT. A RELATIVELY SHORT PERIOD OF MAINLY MVFR CIGS EXPECTED TO DEVELOP OVER AND CLOSE TO THE MTNS THIS AFTERNOON INTO THIS EVENING BEFORE IMPROVING. SOME MTN OBSCURATION AS WELL WITH AREAS OF LIGHT SNOW LOWERING VISIBILITIES FOR A TIME MAINLY FROM KRWL TO KCYS. && .FIRE WEATHER... ISSUED AT 316 AM MST SAT DEC 28 2013 FIRE WEATHER CONCERNS WILL REMAIN MINIMAL THROUGH EARLY NEXT WEEK WITH COOL TO MILD TEMPERATURES. COLD FRONT WILL MOVE ACROSS THE AREA TODAY WITH SOME LIGHT SNOW FOR A TIME BEHIND IT...MAINLY OVER SE WY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...WEILAND AVIATION...RE FIRE WEATHER...RE
Hazardous weather outlook, Dec 28, 8:14 AM MST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 814 AM MST SAT DEC 28 2013 WYZ101-103>107-109>119-291515- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 814 AM MST SAT DEC 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL PASS ACROSS THE AREA TODAY WITH SOME LIGHT SNOW DEVELOPING FOR A TIME BEHIND THE FRONT THIS AFTERNOON INTO THIS EVENING. SOME LIGHT SNOW ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WEST TO SOUTHWEST WINDS WILL OCCUR ON A DAILY BASIS THROUGH THURSDAY WITH WIND GUSTS TO NEAR 50 MPH POSSIBLE EACH DAY. VERY STRONG WINDS ARE POSSIBLE SUNDAY NIGHT INTO TUESDAY NIGHT AS LOW PRESSURE TRACKS ACROSS MONTANA. WEST TO NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE DURING THIS TIME FRAME. THE WIND PRONE AREAS OF SOUTHEAST WYOMING ARE THE MOST FAVORABLE AREAS TO OBSERVE THE STRONGEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-108-291515- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- 814 AM MST SAT DEC 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT THAT WILL PASS ACROSS THE AREA LATE THIS MORNING THROUGH THIS AFTERNOON. SOME GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG NORTHWEST WINDS RETURN TO THE PANHANDLE MONDAY AND TUESDAY AS LOW PRESSURE TRACKS ACROSS THE DAKOTAS. WIND GUSTS TO 50 MPH ARE POSSIBLE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Dec 28, 7:47 AM MST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 747 AM MST SAT DEC 28 2013 WYZ106-281700- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 747 AM MST SAT DEC 28 2013 ...STRONG WEST WINDS AT BORDEAUX THIS MORNING... AT 730 AM THIS MORNING...THE WYOMING DEPARTMENT OF TRANSPORTATION WEATHER SENSOR AT BORDEAUX REPORTED SUSTAINED WINDS AT 37 MPH WITH GUSTS TO 54 MPH. EXPECT THESE WINDS TO REMAIN STRONG THROUGH 10 AM THIS MORNING BEFORE TURNING NORTHWEST AS A COLD FRONT MOVES THROUGH THE AREA. THOSE TRAVELING ON INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND SHOULD BE PREPARED FOR SUDDEN STRONG WIND GUSTS THAT COULD FORCE YOUR VEHICLE OFF THE ROAD. LIGHT WEIGHT AND HIGH PROFILE VEHICLES ARE PARTICULARLY AT RISK.
Nearby
Wind Advisories in Nebraska, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.